# SDR CA990210014

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300411
- Condition: Damaged
- Location: Cabin
- Part time: 7,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FRONT CABIN WINDOWS REPLACED AS THEY WERE FOUND OUT OF LIMITS FOR 'OUT OF CONTOUR' TEST. PRESSUIRZED FLIGHT ALLOWED IF WINDOWS ARE REVERSED 180 DEGREES AND UNTIL REPLACEMENT AND THEY ARE PASSED FOR OUT OF CONTOUR TEST.
